Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 36, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 25, 2011, 4:31 AM CDT. It took effect at Apr 26, 2011, 3:00 AM CDT. It was in force for 86 min.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 4:31 AM CDT (09:31 UTC)
- In effect from
- Apr 26, 2011, 3:00 AM CDT
- Expired
- Apr 26, 2011, 4:26 AM CDT
- In force
- 86 min
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
839 WHUS73 KGRB 250931 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CDT MON APR 25 2011 ...NORTHEAST WINDS INCREASING TONIGHT... .A LOW PRESSURE SYSTEM OVER THE MIDDLE MISSISSIPPI VALLEY REGION WILL DEEPEN AND LIFT NORTHWARD TOWARD THE GREAT LAKES REGION LATE TONIGHT INTO TUESDAY. AS THE LOW PRESSURE SYSTEM APPROACHES THE STATE LATE TONIGHT...NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY TUESDAY MORNING. THE INCREASING WINDS WILL PRODUCE WAVES OF 4 TO 7 FEET. LMZ521-522-541>543-251745- /O.NEW.KGRB.SC.Y.0036.110426T0800Z-110427T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY. * WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TONIGHT AND THEN TO 30 KNOTS TUESDAY MORNING. WINDS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON AND BECOME SOUTHEAST 10 TO 15 KNOTS LATE TUESDAY AFTERNOON. * WAVES: WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN TO 4 TO 7 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
4 follow-up statements
207 WHUS73 KGRB 251447 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 947 AM CDT MON APR 25 2011 ...NORTHEAST WINDS INCREASING TONIGHT... .A LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI VALLEY WILL DEEPEN AND LIFT NORTHWARD TOWARD THE GREAT LAKES REGION LATE TONIGHT INTO TUESDAY. AS THE LOW PRESSURE APPROACHES THE STATE LATE TONIGHT...NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY TUESDAY MORNING. THE INCREASING WINDS WILL PRODUCE WAVES OF 4 TO 7 FEET. LMZ521-522-541>543-252300- /O.CON.KGRB.SC.Y.0036.110426T0800Z-110427T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 947 AM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY. * WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TONIGHT AND THEN TO 30 KNOTS TUESDAY MORNING. WINDS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON AND BECOME SOUTHEAST 10 TO 20 KNOTS LATE TUESDAY AFTERNOON. * WAVES: WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN TO 4 TO 7 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
099 WHUS73 KGRB 252131 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 PM CDT MON APR 25 2011 ...NORTHEAST WINDS INCREASING LATEER ON TONIGHT AND TUESDAY... .A LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI VALLEY WILL DEEPEN AND LIFT NORTHWARD TOWARD THE GREAT LAKES REGION LATE TONIGHT INTO TUESDAY. AS THE LOW PRESSURE APPROACHES THE STATE LATE TONIGHT...NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY TUESDAY MORNING. THE INCREASING WINDS WILL PRODUCE WAVES OF 6 TO 9 FEET BY TUESDAY. LMZ521-522-541>543-260545- /O.CON.KGRB.SC.Y.0036.110426T0800Z-110427T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY. * WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TONIGHT AND THEN TO 30 KNOTS TUESDAY MORNING. WINDS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON AND BECOME SOUTHEAST 10 TO 20 KNOTS LATE TUESDAY AFTERNOON. * WAVES: WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN TO 5 TO 8 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
394 WHUS73 KGRB 260204 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 904 PM CDT MON APR 25 2011 ...NORTHEAST WINDS INCREASING OVERNIGHT AND TUESDAY... .A LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI VALLEY WILL DEEPEN AND LIFT NORTHWARD TOWARD THE GREAT LAKES REGION LATE TONIGHT INTO TUESDAY. AS THE LOW PRESSURE APPROACHES THE STATE LATE TONIGHT...NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY TUESDAY MORNING. THE INCREASING WINDS WILL PRODUCE WAVES OF 5 TO 9 FEET BY TUESDAY. LMZ521-522-541>543-261015- /O.CON.KGRB.SC.Y.0036.110426T0800Z-110427T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 904 PM CDT MON APR 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY. * WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TONIGHT AND THEN TO 30 KNOTS TUESDAY MORNING. WINDS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON AND BECOME SOUTHEAST 10 TO 20 KNOTS LATE TUESDAY AFTERNOON. * WAVES: WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN TO 5 TO 9 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
325 WHUS73 KGRB 260926 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 426 AM CDT TUE APR 26 2011 ...STRONG EAST WINDS DEVELOPING THIS MORNING... .LOW PRESSURE APPROACHING FROM SOUTHEAST IOWA WILL CAUSE EAST WINDS TO INCREASE RAPIDLY THIS MORNING. A BRIEF PERIOD OF GALE FORCE GUSTS TO 40 KNOTS CAN BE EXPECTED FROM THIS MORNING INTO THE EARLY AFTERNOON. THE INCREASING WINDS WILL PRODUCE WAVES AS HIGH AS 6 TO 9 FEET ON LAKE MICHIGAN. LMZ521-522-541>543-261730- /O.UPG.KGRB.SC.Y.0036.000000T0000Z-110427T0000Z/ /O.NEW.KGRB.GL.W.0009.110426T0926Z-110427T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 426 AM CDT TUE APR 26 2011 ...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: EAST TO NORTHEAST WINDS WILL INCREASE TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS THIS MORNING. THE STRONG GUSTS WILL CONTINUE INTO THE EARLY AFTERNOON HOURS BEFORE DECREASING. WINDS WILL BECOME SOUTHEAST TO SOUTH AT 10 TO 20 KNOTS LATER THIS AFTERNOON AND EVENING. * WAVES: WAVES WILL BUILD TO 3 TO 6 FEET ON THE BAY...AND 6 TO 9 FEET ON LAKE MICHIGAN TODAY. THE HIGH WAVES WILL PERSIST INTO THE EARLY EVENING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WIND GUSTS OF 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 4:03 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 25, 4:03 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 403 AM CDT MON APR 25 2011 .SHORT TERM...TODAY/TONIGHT/TUESDAY. EARLY THIS MORNING AN EAST TO WEST SURFACE RIDGE STRETCHED OVER THE GREAT LAKES REGION. MID TO HIGH LEVEL CLOUDS WERE PASSING OVER PARTS OF CENTRAL AND NORTHEAST CENTRAL WISCONSIN THIS MORNING. THE NORTH WAS MAINLY CLEAR WITH NO REPORTS OF FOG AS OF 3 AM THIS MORNING. OTHERWISE THE MAIN EVENT THROUGH TUESDAY IS THE FIRST OF A SERIES OF STORM SYSTEMS WHICH WILL IMPACT THE REGION THIS WEEK. CLOUDS WILL BE ON THE INCREASE FROM SOUTH TO NORTH TODAY AS THE SYSTEM DEVELOPING OVER THE CENTRAL PLAINS AND MID MISSISSIPPI VALLEY REGION LIFTS NORTH TOWARD THE GREAT LAKES REGION. MODELS RUNS OVERNIGHT STILL NOT QUITE IN SYNC WITH TIMING OF THIS FIRST SYSTEM. NAM IS CONSIDERABLY SLOWER THAN THE REST OF THE PROGS...DELAYING THE PCPN UNTIL THE AFTERNOON OVER NORTHERN WISCONSIN. WILL CONTINUE WITH THE BLEND OF THE GFS AND ECMWF TIMING WHICH COINCIDES WITH THE GOING FORECAST. THIS STORM SYSTEM WILL WORK INTO A INITIALLY COOL DRY AIR MASS DUE TO THE DRY EAST FEED OF AIR FROM THE DEPARTING RIDGE. EVAP COOLING AFFECTS AND COLDER AIR LIKELY WORKING DOWN WITH THE MORE INTENSE PRECIPITATION ACROSS THE NORTH LATER TUESDAY PROVIDES THE POTENTIAL OF A MIX OF RAIN AND SNOW. WITH DEVELOPING EAST WINDS TODAY WILL NEED TO COOL OFF THE LAKE SHORE TODAY AND AREAS A BIT FURTHER INLAND. OTHERWISE WARMEST TEMPS LIKELY NORTH WHERE MORE SUN AND MIXING EXPECTED. WILL RUN WITH A NON DIURNAL CURVE FOR TEMPS ON TUESDAY DUE TO THE STEADY OR SLOWLY FALLING TEMPS IN THE AFTERNOON AS THE PCPN INTENSITY INCREASES. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. 00Z MODELS HAD A SURFACE LOW CENTERED OVER WISCONSIN AT 00Z WEDNESDAY. THE LOW WAS FORECAST TO WEAKEN AND DIE OFF BEFORE ANOTHER SYSTEM MOVES OUT OF THE PLAINS AND INTO THE GREAT LAKES REGION. POPS AND PRECIPITATION TYPE WITH THE LOW ARE A MAJOR CONCERN FOR MID TO LATE WEEK. STILL SOME UNCERTAINTY REGARDING COLD AIR AND SNOW POTENTIAL IN NORTHERN WISCONSIN. TIME/HEIGHT SECTIONS FROM THE 00Z NAM INDICATED A FEW INCHES OF SNOW AT RHI TUESDAY NIGHT INTO EARLY WEDNESDAY WHILE THE 00Z GFS HAD MOSTLY RAIN THERE. COULD NOT COME UP WITH A GOOD ENOUGH REASON TO MAKE MAJOR CHANGES TO THE PREVIOUS FORECAST SO HAVE KEPT FAIRLY CLOSE TO WHAT WAS ALREADY IN THERE. DID CHANGE SOME OF THE EASTERN AND SOUTHERN PART OF THE AREA TO REMOVE SNOW CHANCES...BUT PRETTY MUCH LEFT THE REST ALONE WITH LITTLE CHANGE TO TEMPERATURES. MODELS WERE FAIRLY CONSISTENT IN KEEPING QPF OVER MUCH OF THE AREA WEDNESDAY NIGHT INTO THURSDAY SO KEPT CHANCE POPS GOING WITH AT LEAST SOME MENTION OF SNOW IN THE NORTHWEST HALF OF THE AREA UNTIL 18Z THURSDAY. PRECIPITATION WITH THE SYSTEM SHOULD BE MOVING OUT BEFORE 06Z FRIDAY SO ONLY HAVE SLIGHT CHANCE POPS IN THE EXTREME NORTHEAST AND THEN DRY. SURFACE AND UPPER LEVEL RIDGING SHOULD KEEP THE AREA DRY ON FRIDAY WITH TEMPERATURES NEAR NORMAL FOR LATE APRIL. MODELS HAD SOME TIMING DIFFERENCES WITH THE SYSTEM MOVING IN LATER THIS WEEK SO MADE LITTLE ADJUSTMENT TO THAT PART OF THE FORECAST. && .AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL TODAY. MFVR CIGS FOLLOWED BY IFR CIGS AND VSBYS WILL SPREAD NORTHWARD TONIGHT AS A LOW PRESSURE SYSTEM SPREADS RAIN NORTHWARD THROUGH TUESDAY. && .MARINE...INCREASING PRESSURE GRADIENT WITH THE APPROACH OF A DEEPENING LOW PRESSURE SYSTEM FROM THE CENTRAL PLAINS WILL PRODUCE SCA CONDITIONS AND NEAR GALE CONDITIONS LATE TONIGHT INTO TUESDAY. WILL START A SCA LATE MONDAY NIGHT. && .FIRE WEATHER...AFTERNOON MINIMUM RELATIVE HUMIDITY LEVELS MIXED OUT TO NEAR 30 PERCENT ON SUNDAY. WITH A BIT WARMER TEMPS TODAY LOOK FOR AFTERNOON MIN HUMIDITY DROPPING TO AROUND 25 PCT...ESPECIALLY OVER NORTHERN SAND REGIONS. WINDS WILL BE ON THE LIGHT SIDE THIS MORNING BUT WILL INCREASE TO 10 TO 15 MPH THIS AFTERNOON. && .HYDROLOGY...TOTAL PRECIPITATION FROM MONDAY NIGHT THROUGH TUESDAY NIGHT ABOUT ONE INCH AT THIS TIME. THIS WILL LIKELY RAISE RIVER LEVELS BUT STILL BELOW FLOOD STAGE. THIS RAIN WILL ALSO MAINTAIN CURRENT NEAR OR MINOR FLOOD STAGE LEVELS ON THE WOLF RIVER A BIT LONGER THIS WEEK. SOME FIELDS AND LOW LYING AREAS WILL SEE SOME PONDING OF WATER...BUT OVERALL NO FLOODING ANTICIPATED. SEVERAL SYSTEMS TRACKING OVER THE AREA THIS WEEKEND AND INTO THE WEEKEND WILL KEEP THE RIVERS AT CURRENT LEVELS AND PRODUCE SATURATED SOILS. WILL LIKELY HAVE ONLY ONE DRYING DAY ON FRIDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/MG
Hazardous weather outlook, Apr 24, 3:03 PM CDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CDT SUN APR 24 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 303 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...MAINLY ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. SEVERE WEATHER IS NOT ANTICIPATED. WIDESPREAD RAINFALL AMOUNTS OF 3/4 INCH TO 1 INCH CAN BE EXPECTED MONDAY NIGHT THROUGH TUESDAY. THIS AMOUNT OF RAIN WILL LIKELY KEEP RIVERS AT THEIR CURRENT LEVELS...OR CAUSE THEM TO RISE A LITTLE. IF RAINFALL AMOUNTS END UP BEING A LITTLE HEAVIER THAN NOW EXPECTED...SEVERAL RIVERS OVER EAST CENTRAL WISCONSIN COULD AGAIN REACH OR EXCEED FLOOD STAGE. RAINFALLS IN EXCESS OF AN INCH WOULD ALSO PRODUCE AREAS OF LOWLAND FLOODING. ANYONE LIVING IN A LOW-LYING AREA OR NEAR A RIVER OR STREAM SHOULD MONITOR LATER FORECASTS. THE RAIN WILL MIX WITH AND COULD CHANGE TO SNOW ACROSS NORTH- CENTRAL WISCONSIN LATE TUESDAY AND TUESDAY NIGHT. AT THIS POINT...ONLY AN INCH OR TWO OF SLUSHY ACCUMULATION IS ANTICIPATED. BUT ANYONE TRAVELING ACROSS NORTHERN WISCONSIN LATE TUESDAY OR TUESDAY NIGHT SHOULD CLOSELY MONITOR LATER FORECASTS FOR UPDATED SNOWFALL ESTIMATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-251100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 303 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY BY LATE MONDAY NIGHT. THEY WILL LIKELY CONTINUE UNTIL LATE IN THE WEEK. THERE IS ALSO THE POSSIBILITY OF NORTHEAST GALES FOR A TIME ON TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. JS
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.